Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Infant has reddish skin rashes over arm, neck and back. No fever and itching. Treatment?

My two year old daughter has developed a red rash on her neck , back and upper arms. It doesn t seem to be itching her but it has suddenly appeared over the last few days. She hasn t got a fever and seems ok in her self, and I haven t changed any cleaning products but the rash seems to be getting worse.Thought it might be heat rash as it has been quite warm but the temperature has dropped and she still has it ???
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi. Lisapow,
Thanks for query.
This might be due to allergy to clothes.
Please see that have you started new clothes within 3 months.
Using of baby soap,moisturizing cream or talc powder or applying any oil for massage can also produce this rash.
Try to find out the cause and avoid it.
Ok and bye.
Answered: Thu, 2 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor